MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE SUPPORTING
Model Number DS960TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap autosv adv device was returned to a third-party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.There was no report of serious or permanent harm or injury.There was no report of medical intervention.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit and noted blower foam degradation.The device was also not functional.Additionally, the service technician also noted dust contamination, and the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.

Brand Name
BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24560111
Report Number2518422-2026-008927
Device Sequence Number15835623
Product Code MNS
UDI-Device Identifier00606959012530
UDI-Public(01)00606959012530
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS960TS
Device Catalogue NumberDS960TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown